Show simple item record

dc.contributor.authorTurut, Veyis
dc.date.accessioned2021-04-20T09:46:51Z
dc.date.available2021-04-20T09:46:51Z
dc.date.issued2015-11-24en_US
dc.identifier.citationTurut, V. (2015). Multivariate pade approximations for solving nonlinear diffusion equations. Open Physics, 13 (1), pp. 323-327. https://doi.org/10.1515/phys-2015-0041en_US
dc.identifier.urihttps://doi.org/10.1515/phys-2015-0041
dc.identifier.urihttps://www.degruyter.com/document/doi/10.1515/phys-2015-0041/html
dc.identifier.urihttps://hdl.handle.net/20.500.12402/2947
dc.description.abstractIn this paper, multivariate Pade approximation is applied to power series solutions of nonlinear diffusion equations. As it is seen from tables, multivariate Pade approximation (MPA) gives reliable solutions and numerical results.en_US
dc.language.isoengen_US
dc.publisherWalter de Gruyteren_US
dc.relation.isversionof10.1515/phys-2015-0041en_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.rightsAttribution-ShareAlike 3.0 United States*
dc.rights.urihttp://creativecommons.org/licenses/by-sa/3.0/us/*
dc.subjectMultivariate Pade Approximationen_US
dc.subjectNonlinear Diffusion Equationsen_US
dc.subjectVariational Iteration Methoden_US
dc.titleMultivariate pade approximations for solving nonlinear diffusion equationsen_US
dc.typearticleen_US
dc.relation.journalOpen Physicsen_US
dc.contributor.departmentBatman Üniversitesi Fen - Edebiyat Fakültesi Matematik Bölümüen_US
dc.contributor.authorID0000-0002-8148-7935en_US
dc.identifier.volume13en_US
dc.identifier.issue1en_US
dc.identifier.startpage323en_US
dc.identifier.endpage327en_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

info:eu-repo/semantics/openAccess
Except where otherwise noted, this item's license is described as info:eu-repo/semantics/openAccess